Consider Anzai flows (cf. Anzai: Ergodic Skew Product Transformations on the Torus, Osaka Math. J. 3 (1951), 83-99) on the two dimensional torus $T^2$. I would like to know if there exists some generalization of the related automorphisms on $C(T^2)$ (the commutative $C^*$-algebras made of all continuous functions on $T^2$) of such homeomorphisms, to the noncommutative 2-torus $A_\theta$.


Your Answer

By clicking "Post Your Answer", you acknowledge that you have read our updated terms of service, privacy policy and cookie policy, and that your continued use of the website is subject to these policies.

Browse other questions tagged or ask your own question.